Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Knee joint creates sounds every time. What could be the treatment?

Hi, I am Fareed, hope you fine there, I ve a query regarding my knee joint creates sounds whenever i stand up from sitting condition or after long time sit the same situation knee are not pain but its some time feel unhealthy i did my last job 8 to 9 hours standing on retail store is that effect on my knee please let me updata. Thanks alot
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Thanks for coming to HCM. Painless sound from knee joint during movement after being in same position for long time can be a normal finding in most people but might be due knee joint inflammation due to overuse or injury. As you indicated that you were involved with standing job, it might be the cause. You can take ibuprofen if you feel it is inflamed.
Orthopedic specialist can add their comments.
Wish you good health!
Answered: Sat, 2 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor